MathSciNet Relay Station
MathSciNet bibliographic data
MR537628 12F20 (12A80 13A20)
Fein, Burton; Schacher, Murray; Sonn, Jack Brauer groups of rational function fields. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 5, 766–768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement